# SDR USAA2013071600045

- Difficulty date: June 23, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON CORNER FITTING AT AFT LT PAX/CREW DOORWAY AT FR68, S23L.  REPLACED CORNER FITTING IAW SRM 51-72-11 & DWG D53480505.
